MathSciNet Relay Station
MathSciNet bibliographic data
MR1809364 (2001m:34122) 34E15 (34A30 34B30 34M40)
Lay, Wolfgang; Slavyanov, Sergei Yu. Heun's equation with nearby singularities. R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 455 (1999), no. 1992, 4347–4361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement